# SDR TIMA20191008919

- Difficulty date: September 19, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N133BA
- Make and model: Beech 1900C
- Aircraft serial: UB54
- Aircraft time: 38,339 hours, 48,113 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: PJ315
- Condition: Chafed
- Location: Mlg
- Part time: 38,339 hours, 48,113 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR CONTROL CIRCUIT BREAKER OPENED WHEN THE PILOT SELECTED GEAR-DOWN.  THE LANDING GEAR WAS MANUALLY EXTENDED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE DISCOVERED A WIRE HAD CHAFED THROUGH AND SHORTED TO THE AIRFRAME IN THE BELLY OF THE AIRCRAFT.
